Doctor insights on:
4 Aleve At Once
What to do if I took 4 Aleve (naproxen) pills at once and now my stomache feels very upset. Did I take too many?
The recommended maximum daily
dose is 2 tablets twice daily. ...Read more
I have an awful head ache. Four hours ago I took an Aleve (naproxen) but it didn't work. Can I take something else?
Hey! Need help ASAP!!!! I think my mom is having an allergic reaction to something and really aren't sure what it is. She said she took Aleve (naxopren sodium tablets), acetaminophen, and melatonin all about four hours apart. She just woke up and started
Call 911: Or go to ER, meanwhile, give her benadryl 50 mg every 4 hours, till seen, and stop all culprit medications, good luck ...Read more
I took an aleve (naproxen) four hours ago for dental pain. Is it safe to take ibuprofen now? The pain is back.
DDS: Pain meds do not TREAT the problem. See your DDS ASAP. ...Read more
I'm 85, quite healthy and will have a vicodin or anaprox (naproxen) three or four hours after a second or third beer. Problem?
No problem: Anaprox (naproxen) you can wash down with beer, if really want to--but have something on your stomach to avoid upset. Think of each vicodin as about 2 drinks (if small build + being older, perhaps 3)--if you would not feel in control / steady after a couple - three beers + 3, then wait. Usually each drink (1oz ethanol equivalent) metabolized in just over an hour, so 3hrs after 3 beers almost like no beers. ...Read more
Last night I took Naproxen about four hours after an advil (ibuprofen). Will I get ill? How will I know? It's for retainer pain.
Should be fine: You should be fine. But it depends on how much Naproxen and Advil (ibuprofen) you took. It it is just one or two tablets of Naproxen or Advil (ibuprofen)'s then it is nothing to be worried about. But if you took large amounts of Naproxen or Advil (ibuprofen) (4-5 tablets each) than there might be some stomach pain, nausea and or vomitting. If this is the case and your experiencing these symptoms then go to an urgent care/er. ...Read more
I take naproxen, four hours later took sudafed. Was very dizzy and had bad stomach spasams, and left side of upper rib cage, how can I stop the spasams?
Well: Usually this is OK to do once. When taking more than the over the counter dose consult a physician in person you can do a Healthtap visit and get specific advice ...Read more
Yes: Yes it is.Get a more detailed answer ›
Yes, this is a common combination for treatment of cold symptoms. You might prefer to take with food to minimize nausea, particularly the Aleve. You could also take an hour or so apart if taking all that medicine at once causes nausea.
Feel better soon. ...Read more
No, UR are pretty saf: These doses are not all that high to worry about overdosing. You are pretty safe if you do not do this again. ...Read more
I have around 185g of caffeine in my body right now and I took 2 Aleve within 2 hours of each other. Am I okay?
Can't tell from here: ...but your stomach may be upset from that combination. ...Read more